MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PUMP,REPLACEMENT,A20,LAL/ALTERNATING

Medline Industries, LP MEDLINE; DBD-PUMP,REPLACEMENT,A20,LAL/ALTERNATING
Catalog Number MDT24A20PUMP
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "new pump failure out of the box today.Pump does not work.".
 
Additional Manufacturer Narrative
The reporter stated that this was for a pump only with no mattress and the replacement pump only does not work out of the box; failure out of the box/does not work or turn on.Upon evaluation of the pump sent in, it was confirmed that it was defective in that it would not turn on, with no visual damage or obvious reason for the pump not to turn on.The cause was documented as cannot determine cause w/received sample.The complaint trending report for the last 6 months indicated a pump failure out of the box was an isolated issue, and the rate is statistically in control for the product.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PUMP,REPLACEMENT,A20,LAL/ALTERNATING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50885366
Report Number1417592-2026-50183
Device Sequence Number9939383
Product Code FNM
UDI-Device Identifier10884389945896
UDI-Public10884389945896
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24A20PUMP
Device Lot Number02622100186
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/09/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown